# SDR RAIA00408009

- Difficulty date: August 9, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 17,409 hours, 17,749 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1837
- Part serial: 03219002
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 TIRE BLOWN ON LANDING.  MAINTENANCE REMOVED AND REPLACED NR 3 AND NR 4 TIRE/WHEEL ASSEMBLY.
